MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XTW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the available information, the reported heart failure is potentially attributable to the patient¿s condition, per the physician.Additionally, heart failure is listed in the triclip system instructions for use as a known possible complication associated with triclip procedures.The reported unexpected medical intervention resulted from case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that a triclip procedure was performed to treat functional tricuspid regurgitation (tr) with a grade of 5 on a patient with a restricted anterior and posterior leaflet.A triclip xtw was inserted.However, while crossing the septal and anterior leaflets, the patient went into a left bundle branch block (heart block).To treat the heart block, a temporary pacemaker was placed.The procedure was completed with two clips implanted, reducing tr to a grade of 1-2.In the physician's opinion, the clip contributed to the patient's left bundle branch (heart block), requiring a temporary pacemaker.There was no clinically significant delay in the procedure.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25555513
Report Number2135147-2026-04183
Device Sequence Number9083113
Product Code NPS
UDI-Device Identifier05415067047755
UDI-Public(01)05415067047755(17)260820(10)50821R1025
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberTCDS0301-XTW
Device Catalogue NumberTCDS0301-XTW
Device Lot Number50821R1025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient RaceWhite